# SDR JJBA20221102025

- Difficulty date: October 30, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 37,049 hours, 23,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: 9AC4
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: REMOVED AND REPLACED FUEL DOOR MICRO SWITCH. OPS CHECK SAT. FUEL DOOR SHOWS CLOSED.
